Alert archive / Florida / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 160, NWS Mobile, AL

April 22, 2005Baldwin County, Alabama; Escambia County, Santa Rosa County, Florida

NWS Mobile, AL issued this severe thunderstorm warning at Apr 22, 2005, 10:45 PM CDT for Baldwin County, Alabama; Escambia County, Santa Rosa County, Florida. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 22, 2005, 10:45 PM CDT (03:45 UTC)
Expired
Apr 22, 2005, 11:30 PM CDT
In force
45 min
Issued by
NWS Mobile, AL
Area
Counties, with a storm outline in the text

Counties Baldwin County, AL, Escambia County, FL, Santa Rosa County, FL

The radar

The Mobile radar (KMOB), 76 km from the middle of the area, began a volume at 03:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 22, 8:50 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 3.8 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2005-04-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1138 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2005-04-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 76 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1138 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
1314 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
76 m²/s²
0-3 km storm-relative helicity
100 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KMOB 230345
SVRMOB
ALC003-FLC033-113-230430-
/O.NEW.KMOB.SV.W.0160.050423T0345Z-050423T0430Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
1045 PM CDT FRI APR 22 2005

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...

  EAST CENTRAL BALDWIN COUNTY IN SOUTHWEST ALABAMA
  ESCAMBIA COUNTY IN NORTHWEST FLORIDA
  SOUTHWEST SANTA ROSA COUNTY IN NORTHWEST FLORIDA

* UNTIL 1130 PM CDT

* AT 1043 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM.  THIS STORM WAS LOCATED NEAR GATESWOOD...OR
  ABOUT 13 MILES SOUTHEAST OF BAY MINETTE...AND MOVING EAST AT 40
  MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  BARRINEAU PARK BY 1055 PM CDT
  MOLINO AND CANTONMENT BY 1105 PM CDT
  COTTAGE HILL BY 1110 PM CDT
  PACE BY 1125 PM CDT

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE FOR
DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING.
TAKE COVER IN A STURDY SHELTER UNTIL THE STORM HAS PASSED.

LAT...LON 3084 8765 3067 8770 3052 8715 3074 8708

$$
1 follow-up statement
000 
WWUS54 KMOB 230423
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1121 PM CDT FRI APR 22 2005

ALC003-FLC033-113-230431-
/O.CAN.KMOB.SV.W.0160.000000T0000Z-050423T0430Z/
BALDWIN AL-ESCAMBIA FL-SANTA ROSA FL-
1121 PM CDT FRI APR 22 2005

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWEST SANTA ROSA AND 
ESCAMBIA COUNTIES FLORIDA AND EAST CENTRAL BALDWIN COUNTY ALABAMA 
HAS BEEN CANCELLED...

THE STORM THAT PROMPTED THE WARNING HAS WEAKENED AND IS NO LONGER A 
RISK TO THE WARNED AREA...THUS THE WARNING HAS BEEN CANCELLED.  
SEVERAL THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS THE AREA THROUGH 
MIDNIGHT AND PRODUCE FREQUENT LIGHTNING...AND POSSIBLY SMALL HAIL 
AND WIND GUSTS TO 30 MPH.

LAT...LON 3084 8765 3067 8770 3052 8715 3074 8708

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 9:05 PM CDT, 1 hour 40 minutes earlier.

Area forecast discussion, Apr 22, 9:05 PM CDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE MOBILE AL
905 PM CDT FRI APR 22 2005

.UPDATE...DARN NEAR EVERYTHING UPDATED TO HANDLE NEW SVR WATCH
(#198) IN EFFECT UNTIL 2 AM CDT.

/16
&&

.SHORT TERM (TONIGHT THROUGH SUNDAY NIGHT)...SHAPING UP TO BE A BUSY
EVENING WEATHERWISE.  STRONG COLD FRONT MOVING INTO NORTHERN
MISSISSIPPI EARLIER THIS AFTERNOON PROGGED TO CONTINUE STEADY NW-SE
MOVEMENT ACROSS FCST AREA TONIGHT.  OUT AHEAD OF THE FRONT...SPC
CONTINUES WITH A MODERATE RISK OF SVR THUNDERSTORMS...WHICH ARE
ALREADY OCCURRING JUST NORTH OF FCST AREA AT THIS TIME.  EXPECT
ACTIVITY TO INCREASE IN COVERAGE OVER OUR AREA THROUGH THE NEXT
COUPLE OF HOURS...IN FACT WE ARE JUST NOW SEEING SOME INITIATION OF
CORES ALOFT OVER INTERIOR SECTIONS OF OUR AREA AS OF THIS TYPING.
SPECIAL AREA UPPER AIR SOUNDINGS TAKEN EARLIER TODAY INDICATE
PRIMARILY UNIDIRECTIONAL SHEAR OVER THE REGION...SO WHILE AN
ISOLATED TORNADO IS POSSIBLE...PRIMARY THREAT STILL LOOKS TO BE
DAMAGING WINDS.  ADDITIONALLY...WET BULB ZERO TEMPS ACROSS THE AREA
ARE IN THE 9-10 KFT RANGE...SO LARGE HAIL WILL ALSO BE LIKELY WITH
THE STRONGER STORMS THIS EVENING.  EXPECT THE FRONT TO BEGIN MOVING
INTO NORTHWESTERN ZONES BY AROUND 800 PM THIS EVENING...MOVING
ACROSS THE FCST AREA THROUGH ABOUT 200 AM SATURDAY...THEN CLEARING
THE AREA THROUGH THE REMAINDER OF THE PREDAWN HOURS SATURDAY...WITH
PCPN ENDING FROM NW-SE WITH FROPA.  BEHIND THIS COLD FRONT...COOLER
TEMPS FILTER SOUTHWARD INTO THE REGION FOR THE WEEKEND...WITH MOS
GUIDANCE SHOWING LOWS IN THE MID-UPPER 30S INLAND TO MID-UPPER 40S
CLOSER TO THE COAST.  DID NOT GO QUITE AS LOW WITH THESE MIN
TEMPS...STILL ABOVE GUIDANCE BUT SLIGHTLY COOLER THAN SURROUNDING
ZONES.  HIGHS ON SUNDAY LOOK TO BE AT LEAST 10 DEGREES COOLER THAN
NORMAL...WITH MANY AREAS NOT REACHING THE 70 DEGREE MARK.

/12
&&

.LONG TERM (MONDAY THROUGH FRIDAY)...MADE NO CHANGES FROM PREVIOUS
PACKAGE...AS NO SIGNIFICANT CHANGES NOTED IN THIS MORNINGS GFS RUN.
HIGH PRESSURE WILL BEGIN TO DRIFT EAST ON MONDAY...WITH INCREASING
SOUTHERLY WINDS MONDAY AFTERNOON IN RESPONSE TO A DEEPENING LOW OVER
TEXAS. THE GFS KICKS THIS SYSTEM EASTWARD MONDAY NIGHT THRU EARLY
TUESDAY AND NOW DRAGS A COLD FRONT ACROSS THE AREA LATE TUESDAY.
THE GFS HAS WAFFLED BACK AND FORTH ON BRINGING THIS FRONT THRU...SO
WILL NOT JUMP TOO HIGH WITH POPS JUST YET.  HOWEVER...DID INCREASE
POPS TO 40 PERCENT FOR TUESDAY...WHICH IS STILL SLIGHTLY BELOW
GUIDANCE.  THE FRONT PUSHES EAST BY WEDNESDAY MORNING WITH HIGH
PRESSURE DOMINATING THRU THURSDAY.

/12
&&

.MARINE...AS THE FRONT DROPS SOUTHWARD...THE PRESSURE GRADIENT IS
FORECAST TO CONTINUE TO TIGHTEN THROUGH THIS EVENING...WITH SMALL
CRAFT CONDITIONS EXPECTED TONIGHT.  LOCALLY HIGHER WINDS AND SEAS
SHOULD BE EXPECTED AT TIMES TONIGHT AS A LINE OF STRONG TO SEVERE
THUNDERSTORMS IS EXPECTED TO MOVE SOUTH ACROSS THE MARINE AREA.
STRONG OFFSHORE FLOW IN THE WAKE OF THE FRONT WILL REQUIRE THE NEED
TO HANG ON TO SCA AT LEAST THROUGH THE MORNING HOURS SATURDAY...WITH
A MODERATE OFFSHORE FLOW LIKELY CONTINUING AT SCEC LEVELS INTO
SUNDAY...BUT DECREASING THROUGH THE EARLY PART OF NEXT WEEK.

/12
&&

.FIRE WEATHER...HAVE ALREADY ISSUED A FIRE WEATHER WATCH OVER THE
WESTERN FLORIDA PANHANDLE FOR BOTH SATURDAY AND SUNDAY...AS MUCH
DRIER AIRMASS FILTERING INTO REGION IN THE WAKE OF THE FRONT.  WILL
LIKELY BE UPGRADED TO RED FLAG WARNINGS FOR BOTH DAYS...ESPECIALLY
ON SUNDAY AFTERNOON...AS VERY LOW DEWPOINTS ADVECT SOUTHWARD.

/12
&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      58  74  43  69 /  60  10   0   0
PENSACOLA   60  74  46  67 /  60  20   0   0
DESTIN      60  72  49  67 /  60  20   0   0
EVERGREEN   57  68  38  60 /  60  10   0   0
WAYNESBORO  54  70  40  64 /  60  10   0   0
CAMDEN      56  68  40  60 /  60  10   0   0

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...SMALL CRAFT ADVISORY TONIGHT GMZ630-650-670.
FL...SMALL CRAFT ADVISORY TONIGHT GMZ655-675.
     FIRE WEATHER WATCH SATURDAY AND SUNDAY FLZ001>006-008.
MS...NONE.

&&

12/SHEPHERD
Hazardous weather outlook, Apr 22, 1:30 PM CDT, 9 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
130 PM CDT FRI APR 22 2005

ALZ051>060-MSZ067-075-076-230400-
BUTLER-CHOCTAW-CLARKE-CONECUH-COVINGTON-CRENSHAW-ESCAMBIA-GREENE-
MONROE-PERRY-WASHINGTON-WAYNE-WILCOX-
130 PM CDT FRI APR 22 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST ALABAMA...SOUTHEAST
MISSISSIPPI AND THE EXTREME WESTERN PORTION OF THE FLORIDA PANHANDLE.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

A MODERATE RISK OF SEVERE THUNDERSTORMS IS FORECAST TODAY AND
TONIGHT. A COLD FRONT IS FORECAST TO MOVE INTO THE DEEP SOUTH LATER
TODAY AND PASS THROUGH THE REGION AFTER MIDNIGHT. AHEAD OF THE
FRONT...THUNDERSTORMS ARE FORECAST TO DEVELOP IN A MOIST AND
INCREASINGLY UNSTABLE AIRMASS. ALTHOUGH AN ISOLATED TORNADO IS
POSSIBLE...THE FORECAST TEMPERATURE...DEWPOINT AND WIND PROFILES WITH
HEIGHT SUGGEST THE MAIN THREAT FROM SEVERE THUNDERSTORMS WILL BE
LARGE HAIL AND DAMAGING WINDS.

WITH LATE NIGHT FRONTAL PASSAGE...THUNDERSTORM ACTIVITY SHIFTS
SOUTH AND EAST OUT OF THE AREA BY AROUND SUNRISE SATURDAY MORNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

NO HAZARDOUS WEATHER IS FORECAST SATURDAY AND SUNDAY AS HIGH
PRESSURE DOMINATES.

THE NEXT WEATHER SYSTEM TO AFFECT THE AREA WILL BE A FRONT THAT
MOVES EASTWARD OUT OF EAST TEXAS LATE MONDAY INTO TUESDAY MORNING.
THIS SYSTEM LOOKS TO BRING ANOTHER ROUND OF THUNDERSTORMS TO THE
AREA THEN.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS AND EMERGENCY MANAGERS SHOULD REMAIN ON ALERT FOR
POSSIBLE ACTIVATION TODAY AND TONIGHT.

ALZ061>064-FLZ001>006-MSZ078-079-230400-
BALDWIN COASTAL-BALDWIN INLAND-ESCAMBIA COASTAL-ESCAMBIA INLAND-
GEORGE-MOBILE COASTAL-MOBILE INLAND-OKALOOSA COASTAL-OKALOOSA INLAND-
SANTA ROSA COASTAL-SANTA ROSA INLAND-STONE-
130 PM CDT FRI APR 22 2005

.DAY ONE...TODAY AND TONIGHT...

A SLIGHT RISK OF SEVERE THUNDERSTORMS IS FORECAST TODAY AND
TONIGHT. A COLD FRONT IS FORECAST TO MOVE INTO THE DEEP SOUTH LATER
TODAY AND PASS THROUGH THE REGION AFTER MIDNIGHT. AHEAD OF THE
FRONT...THUNDERSTORMS ARE FORECAST TO DEVELOP IN A MOIST AND
INCREASINGLY UNSTABLE AIRMASS. ALTHOUGH AN ISOLATED TORNADO IS
POSSIBLE...THE FORECAST TEMPERATURE...DEWPOINT AND WIND PROFILES WITH
HEIGHT SUGGEST THE MAIN THREAT FROM SEVERE THUNDERSTORMS WILL BE
LARGE HAIL AND DAMAGING WINDS.

WITH LATE NIGHT FRONTAL PASSAGE...THUNDERSTORM ACTIVITY SHIFTS
SOUTH AND EAST OUT OF THE AREA BY AROUND SUNRISE SATURDAY MORNING.

DUE TO A MODERATE ONSHORE FLOW AND A FORECAST OUTGOING TIDE TODAY...
A MODERATE RISK OF RIP CURRENTS IS FORECAST FOR AREA BEACHES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

NO HAZARDOUS WEATHER IS FORECAST SATURDAY AND SUNDAY AS HIGH
PRESSURE DOMINATES.

THE NEXT WEATHER SYSTEM TO AFFECT THE AREA WILL BE A FRONT THAT
MOVES EASTWARD OUT OF EAST TEXAS LATE MONDAY INTO TUESDAY MORNING.
THIS SYSTEM LOOKS TO BRING ANOTHER ROUND OF THUNDERSTORMS TO THE
AREA THEN.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS AND EMERGENCY MANAGERS SHOULD REMAIN ON ALERT FOR
POSSIBLE ACTIVATION THIS AFTERNOON AND TONIGHT.

In the hours before

Local storm report, Apr 22, 10:09 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1009 PM CDT FRI APR 22 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     TSTM WND DMG     URIAH                   31.31N 87.50W
04/22/2005                   MONROE             AL   EMERGENCY MNGR

            TREES DOWN ALONG HIGHWAY 59...DOWNING POWER LINES AND
            DAMAGING A CAR.

0830 PM     HAIL             3 E CITRONELLE          31.09N 88.19W
04/22/2005  1.75 INCH        MOBILE             AL   FIRE DEPT/RESCUE

0855 PM     TSTM WND DMG     LUVERNE                 31.72N 86.26W
04/22/2005                   CRENSHAW           AL   EMERGENCY MNGR

            TREES DOWN IN LUVERNE AND OVER THE NORTHERN PORTIONS OF
            THE COUNTY.

0926 PM     HAIL             BAY MINETTE             30.88N 87.77W
04/22/2005  1.00 INCH        BALDWIN            AL   FIRE DEPT/RESCUE

            HAIL COVERING THE GROUND AT THE FIRE STATION

&&

JFP
Local storm report, Apr 22, 10:14 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1014 PM CDT FRI APR 22 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     TSTM WND DMG     6 NW HIGHLAND HOME      32.01N 86.39W
04/22/2005                   CRENSHAW           AL   BROADCAST MEDIA

            TREES PARTIALLY COVERING HIGHWAY 31 ALONG THE COUNTY LINE
            ONE MILE NORTH OF CLEARVIEW.

&&

JFP
Local storm report, Apr 22, 10:19 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOBILE AL
1019 PM CDT FRI APR 22 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     HAIL             HIGHLAND HOME           31.95N 86.31W
04/22/2005  1.75 INCH        CRENSHAW           AL   CO-OP OBSERVER

            LASTED 10 MINUTES...COVERING THE GROUND. AUTOMOBILES
            DAMAGED.

0621 PM     HAIL             HIGHLAND HOME           31.95N 86.31W
04/22/2005  1.75 INCH        CRENSHAW           AL   EMERGENCY MNGR

0635 PM     HAIL             STRENGTHFORD            31.61N 88.88W
04/22/2005  1.75 INCH        WAYNE              MS   LAW ENFORCEMENT

0636 PM     HAIL             BRADLEYTON              31.90N 86.24W
04/22/2005  1.75 INCH        CRENSHAW           AL   EMERGENCY MNGR

            LEAVES REPORTEDLY STRIPPED FROM TREES BY LARGE HAIL

0655 PM     HAIL             WAYNESBORO              31.67N 88.65W
04/22/2005  0.88 INCH        WAYNE              MS   PUBLIC

0657 PM     HAIL             RICHTON                 31.35N 88.94W
04/22/2005  1.75 INCH        PERRY              MS   LAW ENFORCEMENT

0715 PM     HAIL             BOTHWELL                31.33N 88.75W
04/22/2005  0.75 INCH        GREENE             MS   PUBLIC

0720 PM     HAIL             ALBERTA                 32.23N 87.41W
04/22/2005  1.00 INCH        WILCOX             AL   EMERGENCY MNGR

0745 PM     LIGHTNING        MILLRY                  31.63N 88.31W
04/22/2005                   WASHINGTON         AL   EMERGENCY MNGR

            RESULTED IN STRUCTURE FIRE

0750 PM     HAIL             CLARA                   31.58N 88.70W
04/22/2005  0.88 INCH        WAYNE              MS   EMERGENCY MNGR

0825 PM     TSTM WND DMG     URIAH                   31.31N 87.50W
04/22/2005                   MONROE             AL   EMERGENCY MNGR

            TREES DOWN ALONG HIGHWAY 59...DOWNING POWER LINES AND
            DAMAGING A CAR.

0830 PM     TSTM WND DMG     6 NW HIGHLAND HOME      32.01N 86.39W
04/22/2005                   CRENSHAW           AL   BROADCAST MEDIA

            TREES PARTIALLY COVERING HIGHWAY 31 ALONG THE COUNTY LINE
            ONE MILE NORTH OF CLEARVIEW.

0830 PM     HAIL             3 E CITRONELLE          31.09N 88.19W
04/22/2005  1.75 INCH        MOBILE             AL   FIRE DEPT/RESCUE

0855 PM     TSTM WND DMG     LUVERNE                 31.72N 86.26W
04/22/2005                   CRENSHAW           AL   EMERGENCY MNGR

            TREES DOWN IN LUVERNE AND OVER THE NORTHERN PORTIONS OF
            THE COUNTY.

0926 PM     HAIL             BAY MINETTE             30.88N 87.77W
04/22/2005  1.00 INCH        BALDWIN            AL   FIRE DEPT/RESCUE

            HAIL COVERING THE GROUND AT THE FIRE STATION

&&

JACKC
Local storm report, Apr 22, 10:25 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1025 PM CDT FRI APR 22 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1023 PM     HAIL             BAY MINETTE             30.88N 87.77W
04/22/2005  0.75 INCH        BALDWIN            AL   PUBLIC

            RELAYED BY WFO BMX

&&

JC
Special weather statement, Apr 22, 10:32 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1032 PM CDT FRI APR 22 2005

MSZ067-075-076-078-079-230400-
GEORGE-GREENE-PERRY-STONE-WAYNE-
1032 PM CDT FRI APR 22 2005

SEVERE THUNDERSTORM WATCH NUMBER 198 HAS BEEN CANCELLED FOR THE
FOLLOWING AREAS...

IN SOUTHEAST MISSISSIPPI...

  PERRY...WAYNE...GEORGE...GREENE...STONE.

WITH A FRONT APPROACHING SOUTHEAST MISSISSIPPI...WEATHER OVER THE
AREA HAS WEAKENED...WITH WIDESPREAD SEVERE WEATHER NO LONGER A
THREAT TO THESE AREAS.
Special weather statement, Apr 22, 10:45 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1045 PM CDT FRI APR 22 2005

FLZ002-004-006-230415-
COASTAL OKALOOSA-COASTAL ESCAMBIA-COASTAL SANTA ROSA-
INCLUDING THE CITIES OF...DESTIN...FORT WALTON BEACH...NAVARRE AND
PENSACOLA...
1045 PM CDT FRI APR 22 2005

...A LINE OF STRONG THUNDERSTORMS FROM AROUND PENSACOLA EAST TO JUST
NORTH OF DESTIN WILL CONTINUE MOVING OFFSHORE LATE THIS
EVENING...

AT 1045 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS FROM JUST NORTH OF PENSACOLA...TO 3 MILES
NORTH OF DESTIN.  THESE STORMS WERE MOVING SOUTH AT 35 MPH INTO THE
NORTHERN GULF.

THE LINE OF STORMS WILL AFFECT AREAS IN AND AROUND...DESTIN...FORT
WALTON BEACH...WOODLAWN BEACH...NAVARRE...WARRINGTON...ORIOLE
BEACH...PENSACOLA BEACH...PENSACOLA NAVAL BASE AND FORT PICKENS
THROUGH 1115 PM CDT.

THE PRIMARY THREATS FROM THESE STORMS ARE SMALL HAIL...DANGEROUS
CLOUD TO GROUND LIGHTNING...AND WIND GUSTS OF 35 TO 45 MPH...WHICH
COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE
STORMS HAVE PASSED.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 7:03 PM CDTSevere Thunderstorm WarningMOBChoctaw, Clarke42 min
Apr 22, 7:11 PM CDTSevere Thunderstorm WarningMOBWashington64 min
Apr 22, 7:16 PM CDTSevere Thunderstorm WarningMOBMobile, Washington44 min
Apr 22, 7:49 PM CDTSevere Thunderstorm WarningMOBButler, Wilcox26 min
Apr 22, 7:52 PM CDTSevere Thunderstorm WarningMOBBaldwin, Clarke, Monroe, Washington53 min
Apr 22, 8:07 PM CDTSevere Thunderstorm WarningMOBBaldwin, Mobile, Washington53 min
Apr 22, 8:13 PM CDTTornado WarningMOBBaldwin, Mobile, Washington47 min
Apr 22, 8:15 PM CDTSevere Thunderstorm WarningMOBMobile, Washington30 min
Apr 22, 8:15 PM CDTSevere Thunderstorm WarningMOBButler45 min
Apr 22, 8:33 PM CDTSevere Thunderstorm WarningMOBCrenshaw27 min
Apr 22, 8:42 PM CDTSevere Thunderstorm WarningMOBBaldwin, Mobile, Washington63 min
Apr 22, 8:59 PM CDTSevere Thunderstorm WarningMOBButler, Covington, Crenshaw46 min
Apr 22, 9:08 PM CDTSpecial Marine WarningMOB67 min
Apr 22, 9:37 PM CDTSevere Thunderstorm WarningMOBChoctaw23 min
Apr 22, 9:44 PM CDTSevere Thunderstorm WarningMOBBaldwin, Mobile50 min
Apr 22, 10:13 PM CDTSevere Thunderstorm WarningMOBBaldwin, Clarke, Escambia32 min
Apr 22, 10:26 PM CDTSpecial Marine WarningMOB64 min
Apr 22, 10:04 PM CDTSevere Thunderstorm WarningMOBEscambia, Santa Rosa41 min

Nearby

Severe Thunderstorm Warnings in Florida, 2005Severe Thunderstorm Warnings in Alabama, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.